MAUDE Adverse Event Report: PERFUSION SYSTEMS CLEARVIEW BLOWER/ MISTER; LAVAGE, JET

PERFUSION SYSTEMS CLEARVIEW BLOWER/ MISTER; LAVAGE, JET
Model Number 22150
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use, the customer reported the plastic tip from the clearview blower/mister detached.The tip was located.The device was replaced to complete the case.There was no adverse effect to the patient.Additional information: customer confirmed the tip did not fall in to the patient and was retrieved.The tip has been found and sent back with the damaged product.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows the tip is separated from the device.Additional visual inspection under magnification shows evidence of solvent residue on the loose tip.Conclusion: reason for return was confirmed.Conclusion: complaint confirmed for the clearview blower/mister device's detached tip.The issue was verified via visual analysis of the returned device, which showed evidence of solvent residue on the loose tip.Review of this unit's device history record found no abnormalities or ncmrs initiated during manufacturing that would cause or contribute to the reported event.This unit passed all required testing and visual inspections during manufacturing.This condition could be the result of excessive force or physical shock encountered during shipping and or handling, however, root cause is unknown.A review of complaints for similar model numbers showed no trends warranting escalation at this time.Trends for issues with this product are reviewed at product quality meetings.Viant investigation: 1) visual inspection of the returned product verified the tip has been detached from the device.Additional ins pection of the tip and metal tubing was then inspected under the microscope.A presence of solvent all the way around the outer area of the tip.2) review of the manufacturing specification ml-qp-007661 , step 4.1 requires a quality on line check to do a gentle tug test of the tip to verify that the tip is bonded to the stainless steel.Router shows that all product from this lot was tested passed the quality online checks in place.3) complaint history data found five similar occurrences in the past twelve months, with all unconfirmed after the investigations were completed.4) complaint cannot be confirmed to be either a manufacturing or supplier issue.Review of dhr found all processing documentation shows this product lot did meet the required manufacturing and quality processing checks.This regulatory report is being submitted as part of a retrospective review and remediation per d00953163 as part of a capa action.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CLEARVIEW BLOWER/ MISTER
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17162985
Report Number2184009-2023-00581
Device Sequence Number5654639
Product Code FQH
UDI-Device Identifier00643169660427
UDI-Public00643169660427
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2023
Device Model Number22150
Device Catalogue Number22150
Device Lot Number2020050945
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown